# SDR GTIA1000069

- Difficulty date: September 7, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 17,119 hours, 8,308 cycles
- Engine: Iae V2524A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA Y254 AT FRAME 67 HAS CORROSION.
